Advances in Pure Mathematics

Vol.1 No.3(2011), Paper ID 5196, 4 pages



Portfolio Optimization without the Self-Financing Assumption


Moawia Alghalith



Copyright © 2011 Moawia Alghalith et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

M. Alghalith, "Portfolio Optimization without the Self-Financing Assumption," Advances in Pure Mathematics, Vol. 1 No. 3, 2011, pp. 81-83. doi: 10.4236/apm.2011.13018.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.